Sum of Squares of ‘n’ Consecutive Carol Numbers

Main Article Content



The discussion in this paper gives several theorems and lemmas on the Sums of Squares of  consecutive Carol Numbers. These theorems are proved by using the definition of carol numbers and mathematical induction method. Here the matrix form and the recursive form of sum of squares of  consecutive Carol numbers is also given. The properties of the Carol numbers are also derived.


Download data is not yet available.

Article Details

How to Cite
SHANMUGANANDHAM P, DEEPA C. Sum of Squares of ‘n’ Consecutive Carol Numbers. Baghdad Sci.J [Internet]. 2023 Mar. 1 [cited 2023 Mar. 21];20(1(SI):0263. Available from:


Soykan Y. Generalized Fibonacci Numbers: Sum Formulas of the Squares of Terms. MathLAB J. 2020; 5(5): 46-62.

Soykan Y. Closed Formulas for the Sums of Squares of Generalized Fibonacci Numbers. Asian J Adv Res Rep. 2020; 9(1): 23-39.

Soykan Y. On the Sums of Squares of Generalized Tribonacci Numbers: Closed Formulas of ∑_(k=0)^n▒〖x^k W_k^2 〗. Arch Curr Res Int. 2020; 20(4): 22-47.

Soykan Y. Formulae for the Sums of Squares of Generalized Tribonacci Numbers: Closed Form Formulas of ∑_(k=0)^n▒〖kW_k^2 〗. IOSR J Math. 2020; 16(4): 1-18. /

Soykan Y. A Study on Generalized Mersenne Numbers. J Progress Res Math. 2021; 18(3): 90-112.

Zatorsky R. Goy T. Para permanents of Triangular Matrices and Some General Theorems on Number Sequences. J Integer Seq. 2016; 19: 1-23.

Wamiliana. Suharsono. Kristanto PE. Counting the sum of cubes for Lucas and Gibonacci Numbers. Sci Technol. Indonesia. 2019; 4(2): 31-35. https://doi.org10.26554/sti.2019.4.2.31-35

Adirasari RP, Suprajitno H, Susilowati L. The Dominant Metric Dimension of Corona Product Graphs. Baghdad Sci J. 2021; 18(2): 349-356.

Hussein LH, Abed SS. Fixed Point Theorems in General Metric Space with an Application. Baghdad Sci J. 2021; 18(1(Suppl.)): 812-815.